Strong law of large numbers for pairwise positive quadrant dependent random variables. / Sancetta, Alessio.

In: Statistical Inference for Stochastic Processes, Vol. 12, No. 1, 02.2009, p. 55-64.

Research output: Contribution to journalArticlepeer-review

Published
Original languageEnglish
Pages (from-to)55-64
Number of pages10
JournalStatistical Inference for Stochastic Processes
Volume12
Issue number1
Early online date23 Apr 2008
DOIs
Publication statusPublished - Feb 2009
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 27712859